Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Antihook differences and some partition identities

Author: A. K. Agarwal
Journal: Proc. Amer. Math. Soc. 110 (1990), 1137-1142
MSC: Primary 11P81; Secondary 05A17
MathSciNet review: 1023341
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Anti-hook differences are applied to give new combinatorial interpretations to three identities from Slater's Compendium.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11P81, 05A17

Retrieve articles in all journals with MSC: 11P81, 05A17

Additional Information

PII: S 0002-9939(1990)1023341-X
Keywords: Partitions, anti-hook differences, combinatorial identities, Frobenius's notation
Article copyright: © Copyright 1990 American Mathematical Society